# SDR UPS01235177

- Difficulty date: February 16, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, EVIDENCE OF SURFACE CORROSION ON NR 13 SPOILER ACTUATOR SUPPORT CASTING AND LIGHT SURFACE CORROSION ON O/B RIB ATTACHED TO SUPPORT CASTING.  REPAIR CARRIED OUT IAW MM 27-61-81 & MM 27-61-81.
